# SDR UPS02238722

- Difficulty date: June 13, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NR 3 ENG, FWD MOUNT FITTING HAS PITTING CORROSION IN BOLT HOLES.  REPAIR CARRIED OUT IAW EOB727-5440-11592 APPENDIX B.
